# SDR GLBA2013100400335

- Difficulty date: October 4, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 38,362 hours, 49,890 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND CRACK IN THE HORIZONTAL STABILIZER LT LOWER TEE SECTION AT HSS 0.00, .5" IN LENGTH.  REPAIRED IAW EO 13-1900-55-024.
